# SDR C8GA2011000016

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,645 hours, 38,510 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Flap Transmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING CLIMB, ON RETRACTING THE FLAPS, A SPLIT FLAP INDICATION WAS NOTED, THE OTBD FLAPS WERE AT 2 DEGREES AND THE INBD WERE INDICATING 2 DEGREES.  ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED, NOTING THAT THE GROUND WIRE FOR THE INBD FLAP TRANSMITTER WAS BROKEN.  REPAIRED BROKEN WIRE AND PERFORM OPS CHECK, NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
